# SDR F3LA200700383

- Difficulty date: December 14, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N912FR
- Make and model: Airbus A319-111
- Aircraft serial: 1803
- Aircraft time: 18,980 hours, 9,004 cycles
- System (JASC): 2540 · Lavatories
- Part: Attach Bolt
- Part number: NAS130422
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED LWR ATTACHMENT BOLT ON INBD AFT CORNER OF LAV "A" SEVERELY CORRODED.  REMOVED AND REPLACED BOLT IAW AMM 25-41-41-PB401.
